MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intraocular lens (iol) was inserted, however, was removed as the surgeon noticed scratch after implanting.No further information is available.
 
Additional Manufacturer Narrative
Pt.Info.: unknown, information not provided.If implanted, give date: not applicable, as lens was removed in the initial surgery.If explanted, give date: not applicable, as lens was removed in the initial surgery.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, the account did not have the information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: returned to manufacturer: yes.Section d9: returned to manufacturer on: feb 28, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was received with viscoelastic residue covering it's surface.The lens was cleaned, and a scratch was observed on the surface of the lens body.No further issues were observed as part of this evaluation.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13620760
Report Number3012236936-2022-00518
Device Sequence Number20001982
Product Code HQL
UDI-Device Identifier05050474514126
UDI-Public(01)05050474514126(17)260815
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model NumberAR40E
Device Catalogue NumberAR40E00085
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2022
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown